Lung cancer is a major cause of cancer-related mortality worldwide, both in men and women. The vast majority of patients are diagnosed with non-small-cell lung cancer (NSCLC, 80–85% of lung cancer cases). Therapeutics named immune checkpoint inhibitors (ICIs) have revolutionized cancer treatment in the last decade. They are monoclonal antibodies, and those directed against PD-1 (programmed cell death protein 1) or PD-L1 (programmed cell death-ligand 1) have been used in the treatment of lung cancer and significantly improved the prognosis of NSCLC patients. However, during treatment with ICIs, immune-related adverse events (irAEs) can occur in any organ and any tissue. At the same time, although cardiac irAEs are relatively rare compared to irAEs in other organs, they have a high mortality rate. The two most common clinical manifestations of immunotherapy-related cardiotoxicity are myocarditis and pericarditis. Various types of arrhythmias have been reported in patients treated with ICIs, including the occurrence of life-threatening complete atrioventricular block or ventricular tachyarrhythmias. Here, we aim to summarize the incidence, clinical manifestations, underlying mechanisms, diagnosis, and treatment strategies for ICI-associated cardiotoxicity as these issues become very important in view of the increasing use of ICI in the treatment of lung cancer.